# SDR ASAA2023102846093

- Difficulty date: October 28, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N288AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 60575
- Aircraft time: 19,023 hours, 6,105 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Transition Panel
- Part number: 143A7501189
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT LH TRANSITION PANEL HAS AREAS OF CORROSION STA 500F TO 500L. GROUNDED - YES. DAMAGE FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-00-53-1A-2 REPAIR TRANSITION PANEL AIW B737-900ER SRM 53-00-53-2R-6        W=3 O=.040 R=.034 L=8 D=.006
